Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 8, No. 1


  •  Wendy Smith    

Abstract

International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 8, Number 1

Abdullah A. Smadi, Yarmouk University, Jordan

Afsin Sahin, Gazi University, Turkey

Ali Reza Fotouhi, University of the Fraser Valley, Canada

Anna Grana, University of Palermo, Italy

Carla J. Thompson, University of West Florida, USA

Felix Almendra-Arao, UPIITA del Instituto Politécnico Nacional , México

Gabriel A. Okyere, Kwame Nkrumah University of Science and Technology, Ghana

Gerardo Febres, Universidad Simón Bolívar, Venezuela

Hui Zhang, St. Jude Children’s Research Hospital, USA

Ivair R. Silva, Federal University of Ouro Preto – UFOP, Brazil

Krishna K. Saha, Central Connecticut State University, USA

Man Fung LO, Hong Kong Polytechnic University, Hong Kong

Olusegun Michael Otunuga, Marshall University, USA

Philip Westgate, University of Kentucky, USA

Qingyang Zhang, University of Arkansas, USA

Sajid Ali, Quaid-i-Azam University, Pakistan

Samir Khaled Safi, The Islamic University of Gaza, Palestine

Shatrunjai Pratap Singh, John Hancock Financial Services, USA

Sohair F. Higazi, University of Tanta, Egypt

Subhradev Sen, Alliance University, India

Vilda Purutcuoglu, Middle East Technical University (METU), Turkey

Vyacheslav Abramov, Swinburne University of Technology, Australia

Wei Zhang, The George Washington University, USA

Weizhong Tian, Eastern New Mexico University, USA

Zaixing Li, China University of Mining and Technology (Beijing), China

Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education



This work is licensed under a Creative Commons Attribution 4.0 License.
  • Issn(Print): 1927-7032
  • Issn(Onlne): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2018): 2.7

  • h-index (August 2018): 11
  • i10-index (August 2018): 15
  • h5-index (August 2018): 9
  • h5-median(August 2018): 16

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact